# SDR CALA2009082500493

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 27,350 hours, 8,920 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2835
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 15,945 hours, 10,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENGINE START BURNT OIL SMELL AND HAZE / FOG / SMOKE REPORTED IN CABIN BY CUSTOMERS AND FLIGHT ATTENDANTS.  REMOVED AND INSTALLED APU.  TORQUED MOUNT BOLTS ONLY.  NOTE FIREWALL INSPECTION COMPLIED WITH, APU INSTALLATION COMPLETED PER AMM 49-13-02.  LEAK AND OPS CHECKS OK.  RAN BOTH ENGINES AND APU WITH PACKS ON, NO DISCREPANCIES NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1336219, S/N OFF 02835 APU, AUX POWER UNIT OFF 19-4911-9-0002 2835 ON 19-4911-9-0002, S/N ON 2355.
